# SDR ASAA2017012819574

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 23,734 hours, 6,948 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: J644P13A
- Condition: Missing
- Location: Spinner Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MISSING FROM NR 1 ENGINE FORWARD SPINNER CONE.  ACFT GROUNDED. PERFORMED CONDITIONAL INSPECTION OF NR 1 ENGINE, FOUND NO EVIDENCE OF PARTS ENTERING ENGINE IAW AMM 71-00-00-800-802-F00 AND 05-51-59-200-801. REPLACED THE BOLT IAW  AMM 72-21-01.
